# SDR FDEA201511103551

- Difficulty date: November 10, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 70,581 hours, 24,663 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3531
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTRUDING DENT BS 1543 IN FUSELAGE SKIN, 2.5" ABOVE STRINGER 27L.  REPAIRED SKIN AT BS 1540, BETWEEN STRINGER 26L - 27L IAW-SRM-53-00-01 FIG 201 REPAIR 16.  THIS IS CATEGORY B REPAIR, MAJOR.
